Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Bifurcation and stability for a nonlinear parabolic partial differential equation

Authors: Nathaniel Chafee and E. F. Infante
Journal: Bull. Amer. Math. Soc. 80 (1974), 49-52
MSC (1970): Primary 35B40; Secondary 35B35, 35K35
MathSciNet review: 0328359
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. F. G. Auchmuty, Lyapunov methods and equations of parabolic type, Proc. Battelle Summer Inst. Applications of Non-Linear Analysis, Lecture Notes in Math., Springer-Verlag, Berlin and New York, 1972. (to appear). MR 502099
  • 2. N. Chafee and E. F. Infante, A bifurcation problem for a nonlinear partial differential equation of parabolic type, Applicable Anal. (to appear). MR 440205
  • 3. M. G. Crandall and P. H. Rabinowitz, Nonlinear Sturm-Liouville eigenvalue problems and topological degree, J. Math. Mech. 19 (1969-70), 1083-1102. MR 41 #3874. MR 259232
  • 4. J. K. Hale and E. F. Infante, Extended dynamical systems and stability theory, Proc. Nat. Acad. Sci. U.S.A. 58 (1967), 405-409. MR 36 #1769. MR 218685
  • 5. J. K. Hale, Dynamical systems and stability, J. Math. Anal. Appl. 26 (1969), 39-59. MR 39 #5896. MR 244582
  • 6. Ja. I. Kanel', Stabilization of solutions of the Cauchy problem for equations encountered in combustion theory, Mat. Sb. 59 (101) (1962), suppl., 245-288. (Russian) MR 28 #367. MR 157130
  • 7. H. B. Keller and D. S. Cohen, Some positone problems suggested by nonlinear heat generation, J. Math. Mech. 16 (1967), 1361-1376. MR 35 #4552. MR 213694
  • 8. A. Kolmogoroff, I. Petrovsky and N. Piscounoff, Etude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique, Bulletin de l'Université d'Etat à Moscou, Serie Internationale, Vol. I, 1937.
  • 9. J. P. LaSalle, An invariance principle in the theory of stability, Differential Equations and Dynamical Systems (Proc. Internat, Sympos., Mayaguez, P.R., 1965), Academic Press, New York, 1967, pp. 277-286. MR 37 #1722. MR 226132
  • 10. B. J. Matkowsky, A simple nonlinear dynamic stability problem, Bull. Amer. Math. Soc. 76 (1970), 620-625. MR 41 #2194. MR 257544
  • 11. D. H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J. 21, (1972), 979-1000. MR 299921
  • 12. D. H. Sattinger, Topics in stability and bifurcation theory, Springer-Verlag, New York, 1973, Chapter II. MR 463624

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35B40, 35B35, 35K35

Retrieve articles in all journals with MSC (1970): 35B40, 35B35, 35K35

Additional Information


American Mathematical Society